Did anybody else have to stop early?

Hi everyone,

After 4 prostap injections I've had to stop and can't have the last 2, I've gone 5 weeks since my last injection and all I'm capable of doing is sleeping and resting. I feel so worn out, nauseous a lot, upset tummy, dizzy and if I do too much I feel unwell. Did anyone else experience anything like this? I'm seeing my gynaecologist next week but my doctor worried it's because my hormone levels are low and has put me on the pill until then x

1 Reply

oldestnewest
  • I didn't stop early but also didn't find it helped much; I too had side effects (nausea and exhaustion) but I continued for the six months. I then went onto Danazol and that was a nightmare - hot flushes, debilitating and dangerous mood swings...and significant and fast weight gain causing what I thought was a heart attack but ended up just being a huge panic attack!

You may also like...